Vol. 11, No. 10, 2017

Download this article
Download this article For screen
For printing
Recent Issues

Volume 12
Issue 5, 1001–1309
Issue 4, 751–999
Issue 3, 493–750
Issue 2, 227–492
Issue 1, 1–225

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editors' Addresses
Editors' Interests
Scientific Advantages
Submission Guidelines
Submission Form
Editorial Login
Author Index
To Appear
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Remarks on the arithmetic fundamental lemma

Chao Li and Yihang Zhu

Vol. 11 (2017), No. 10, 2425–2445
Abstract

W. Zhang’s arithmetic fundamental lemma (AFL) is a conjectural identity between the derivative of an orbital integral on a symmetric space with an arithmetic intersection number on a unitary Rapoport–Zink space. In the minuscule case, Rapoport, Terstiege and Zhang have verified the AFL conjecture via explicit evaluation of both sides of the identity. We present a simpler way for evaluating the arithmetic intersection number, thereby providing a new proof of the AFL conjecture in the minuscule case.

Keywords
arithmetic Gan–Gross–Prasad conjectures, arithmetic fundamental lemmas, Rapoport–Zink spaces, special cycles
Mathematical Subject Classification 2010
Primary: 11G18
Secondary: 14G17, 22E55
Milestones
Received: 26 May 2017
Revised: 6 September 2017
Accepted: 5 October 2017
Published: 31 December 2017
Authors
Chao Li
Department of Mathematics
Columbia University
New York, NY
United States
Yihang Zhu
Department of Mathematics
Columbia University
New York, NY
United States